MathSciNet Relay Station
MathSciNet bibliographic data
MR516381 52A20 (90C25)
Salinetti, Gabriella; Wets, Roger J.-B. On the convergence of sequences of convex sets in finite dimensions. SIAM Rev. 21 (1979), no. 1, 18–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement